Witten–Reshetikhin–Turaev Function for a Knot in Seifert Manifolds

Hiroyuki Fuji, Kohei Iwaki, Hitoshi Murakami, Yuji Terashima

Research output: Contribution to journalArticlepeer-review

3 Citations (Scopus)


In this paper, for a Seifert loop (i.e., a knot in a Seifert three-manifold), first we give a family of explicit functions Φ (q; N) whose special values at roots of unity are identified with the Witten–Reshetikhin–Turaev invariants of the Seifert loop for the integral homology sphere. Second, we show that the function Φ (q; N) satisfies a q-difference equation whose classical limit coincides with a component of the character varieties of the Seifert loop. Third, we give an interpretation of the function Φ (q; N) from the view point of the resurgent analysis.

Original languageEnglish
Pages (from-to)225-251
Number of pages27
JournalCommunications in Mathematical Physics
Issue number1
Publication statusPublished - 2021 Aug

ASJC Scopus subject areas

  • Statistical and Nonlinear Physics
  • Mathematical Physics


Dive into the research topics of 'Witten–Reshetikhin–Turaev Function for a Knot in Seifert Manifolds'. Together they form a unique fingerprint.

Cite this